Title of article :
Polynomial Rings in Which Delta Operators are Derivations
Author/Authors :
Ferrari، نويسنده , , Luca، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
6
From page :
1059
To page :
1064
Abstract :
For each delta operator Q, we define a multiplication of polynomials of K [ x ] that makes Q a derivation in a suitable polynomial ring. We see that such derivation ring is isomorphic to K [x ] with the usual derivative operator D. We supply a complete classification of the isomorphisms between these two structures, ending with a slight generalization.
Journal title :
European Journal of Combinatorics
Serial Year :
2001
Journal title :
European Journal of Combinatorics
Record number :
1550592
Link To Document :
بازگشت